I had acute pancreatitis caused by gall stones (gall bladder removed) over 3 months ago - spent 18 days in the hospital and two weeks at home on IV (TPN) 24/7. Since that time I have had continued mildly elevated lipase readings in my blood work and some fairly consistent mild abdominal discomfort. I also can't seem to get my energy back and am quite tired much of the time. Any thoughts on what could be the problem? Is having continued elevated levels of lipase in blood common after acute pancreatitis?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.